Alert archive / Georgia / Ice Storm Warnings in 2014
Ice Storm Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this ice storm warning at Jan 27, 2014, 4:12 PM EST for 6 counties in Georgia. It took effect at Jan 28, 2014, 12:00 PM EST. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2014, 4:12 PM EST (21:12 UTC)
- In effect from
- Jan 28, 2014, 12:00 PM EST
- Expired
- Jan 28, 2014, 12:25 PM EST
- In force
- 25 min
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this ice storm warning went out at Jan 27, 12:59 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Jan 27, 12:59 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1259 PM EST MON JAN 27 2014
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL APPROACH THE AREA THIS AFTERNOON AND
MOVE THROUGH TONIGHT WITH A WAVE OF LOW PRESSURE FORMING ALONG THE
FRONT LATE TUESDAY. THE LOW WILL RIDE NORTHEAST ALONG THE FRONT
TUESDAY NIGHT AND PULL AWAY ON WEDNESDAY. STRONG HIGH PRESSURE
WILL THEN BUILD FROM THE NORTHWEST THROUGH FRIDAY...MOVING INTO
THE ATLANTIC SATURDAY...THEN GIVING WAY TO A COLD FRONT EARLY NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THIS AFTERNOON...STRONG WARM AIR ADVECTION WILL CONTINUE OVER THE
AREA BETWEEN SFC HIGH PRESSURE SLIDING TO OUR SOUTHEAST AND A
STRONG ARCTIC COLD FRONT APPROACHING FROM OUR NORTHWEST. COMPRESSIONAL
HEATING AND DEEP WEST/SOUTHWEST FLOW IN ADVANCE OF THE FRONT WILL
LEAD TO TEMPS ABOVE NORMAL FOR THIS TIME OF YEAR. 1000-850 MB
THICKNESSES FAVOR OVERALL HIGH TEMPS IN THE MID/UPPER 60S OVER
MOST LOCATIONS BEFORE A LARGE MID/UPPER LVL TROUGH DIGS OVER THE
EASTERN CONUS AND FORCES THE ARCTIC COLD FRONT INTO THE REGION
TONIGHT. WARM TEMPS WILL PROMOTE SOME MIXING IN THE LOWER LVLS OF
THE ATMOSPHERE THIS AFTERNOON...RESULTING IN WIND GUSTS BETWEEN
15-20 MPH AT TIMES. DESPITE STRONG FORCING AND MODEST MOISTURE
ALOFT...DRY AIR WILL BE FOUND NEAR THE SFC. A DRY FORECAST WILL
THEREFORE REMAIN OVER THE ENTIRE FORECAST AREA THROUGH THIS EVENING.
TONIGHT...THE ARCTIC COLD FRONT WILL BE PUSHING THROUGH...CLEARING
THE SOUTHEAST GEORGIA COAST BY DAYBREAK. THERE WILL BE A SURGE IN
NORTH WINDS AS THE FRONT PASSES AND THE PRESSURE GRADIENT TIGHTENS
BETWEEN LOW PRESSURE OFFSHORE AND INCOMING COLDER AND DRIER HIGH
PRESSURE. MEANWHILE...MOISTURE WILL BE INCREASING ACROSS THE AREA
AS A STRONG UPPER JET SHIFTS INTO THE MID ATLANTIC AND THEN NEW
ENGLAND STATES AND ISENTROPIC ASCENT STRENGTHENS LOCALLY. THERE IS
SOME UNCERTAINTY REGARDING TIMING OF PRECIPITATION ONSET BUT IT
LOOKS LIKE IT WILL START INITIALLY ACROSS INTERIOR SOUTHEAST
GEORGIA...THEN SPREAD NORTHEASTWARD INTO SOUTHERN SOUTH CAROLINA
BY DAYBREAK. NOT SURE HOW MUCH MEASURABLE PRECIPITATION WILL
REACH THE GROUND HOWEVER GIVEN SOME DRIER AIR NEAR THE SURFACE SO
WE HAVE MAINTAINED JUST A SLIGHT CHANCE OF RAIN THROUGH 6 AM WITH
TEMPERATURES HOLDING ABOVE FREEZING. COULDN/T RULE OUT A LITTLE
SLEET AND/OR FREEZING RAIN WELL INLAND LATE...MOSTLY ACROSS
SOUTHEAST SOUTH CAROLINA WHERE THE LOW-LEVEL COLD AIR WILL BE
SURGING IN EARLIEST AND HARDEST. LOWS AROUND DAYBREAK WILL RANGE FROM
NEAR FREEZING ACROSS INTERIOR SOUTHEAST SOUTH CAROLINA TO LOWER TO
MID 40S ALONG THE GEORGIA COAST.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
TUESDAY...PROSPECTS CONTINUE TO INCREASE FOR THE DEVELOPMENT OF A
MAJOR WINTER STORM THAT WILL START IMPACTING THE ENTIRE FORECAST
AREA.
THE ARCTIC COLD FRONT WILL STALL OUT TO THE EAST OF THE GULF
STREAM...AND A WAVE OF LOW PRESSURE WILL DEVELOP ALONG IT BY LATE IN
THE DAY. AHEAD OF THE LOW...COPIOUS AMOUNTS OF MOISTURE WILL ADVECT
NORTHEAST OUT OF THE GULF OF MEXICO AS UPPER FORCING INTENSIFIES
AHEAD OF A LARGE PIECE OF THE DEEPENING POLAR VORTEX GYRE. THIS WILL
RESULT IN A GRADUAL AND STEADY INCREASE IN LIGHT PRECIPITATION
TUESDAY MORNING ACROSS THE SOUTH/EAST AND LATE MORNING OR EARLY
AFTERNOON ACROSS THE NORTH/WEST. IT WILL TAKE SOMETIME FOR
PRECIPITATION TO REACH THE GROUND GIVEN THE RESIDENT DRY AIRMASS
THAT IS IN PLACE...BUT INCREASING WILL OCCUR AS THE LOW-LEVELS STEADILY
MOISTEN AND DIABATIC PROCESSES FORCE TEMPERATURES BELOW FREEZING BY
EARLY-MID AFTERNOON ACROSS ALL BUT COASTAL SE GA. ALTHOUGH
TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING...THE BULK OF THE
FORECAST SOUNDINGS CONTINUE TO DEPICT A STRONG WARM NOSE JUST OFF
THE SURFACE COINCIDENT WITH A BELT OF STRONGEST WARM AIR ADVECTION.
THIS THERMAL PROFILE WILL SUPPORT FREEZING RAIN AND OCCASIONAL BOUTS
OF SLEET WHERE PRECIPITATION RATES TEMPORARILY INCREASE. MINOR
ACCUMULATIONS WILL BE POSSIBLE...GENERALLY AROUND 1/10 INCH OF
ICE...WITH THE WORST ON ELEVATED SURFACES SUCH AS BRIDGES/OVERPASSES.
SLIGHT CHANCE/CHANCE POPS IN THE MORNING HAVE BEEN INCREASED INTO
THE CATEGORICAL RANGE BY DAYS END. THERE ARE SOME HINTS AT
ISOLATED ELEVATED CONVECTION AT BEST.
TUESDAY NIGHT...DANGEROUS CONDITIONS WILL DEVELOP AS THE PEAK OF THE
WINTER STORM IMPACTS THE AREA. LOW PRESSURE WILL BE FOUND OFFSHORE
OF THE SOUTH CAROLINA/GEORGIA COASTS IN A HIGHLY FAVORED
CLIMATOLOGICAL LOCATION FOR WINTER STORMS. THE CYCLONIC NORTHERLY
FLOW AROUND THE LOW ITSELF WILL PROVIDE A NEARLY CONTINUOUSLY FEED
OF COLD/DRY AIR WITHIN THE BOUNDARY LAYER WHICH IS NEEDED FOR THE
MAINTENANCE OF FROZEN/FREEZING PRECIPITATION. ALOFT...A POWERFUL
UPPER JET APPROACHING OF 150 KT OR GREATER WILL STRETCH FROM THE
DEEP SOUTH INTO THE NORTHEAST U.S. WITH THE LOCAL AREA POSITIONED IN
THE FAVORABLE RIGHT ENTRANCE REGION. THE RESULTING JET FORCING WITH
IMPRESSIVE UPWARD VERTICAL VELOCITIES SUGGEST PRECIPITATION WILL
CONTINUE TO EXPAND AND BECOME MODERATE OR EVEN LOCALLY HEAVY AT
TIMES THROUGH THE NIGHT. VARYING THERMAL PROFILES RESULTING FROM A
NUMBER OF DYNAMIC/THERMODYNAMIC PROCESSES POINT TO A HIGHLY
COMPLICATED P-TYPE FORECAST...WHICH WILL HAVE SOME INFLUENCE ON
SNOW/ICE ACCUMULATIONS. IT APPEARS AT THIS TIME THAT THERE WILL BE
ENOUGH DYNAMIC COOLING AND HEAVY ENOUGH PRECIPITATION RATES TO
SUPPORT FREEZING RAIN AND SLEET TRANSITIONING TO ALL SNOW ACROSS THE
INTERIOR BEFORE MIDNIGHT...WITH THE TRANSITION LINE TO ALL SNOW
STEADILY WORKING ITS WAY EAST/SE TO THE COAST BY SUNRISE WEDNESDAY
AS LOW PRESSURE BEGINS TO PULL AWAY FROM THE AREA. THE TIMING OF THE
CHANGEOVER WILL DICTATE HOW MUCH SNOW OCCURS...AND ALSO HOW MUCH
ICING PERSISTS. OUR LATEST THINKING IS THAT SNOW ACCUMULATIONS WILL
REACH 2-3 INCHES ALONG THE NW TIER...WITH UP TO 1/3 TO 1/2 INCH OF
ICE EXPECTED. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IF THE CHANGEOVER
IS SLOWER. GIVEN THE POTENTIAL FOR SIGNIFICANT IMPACTS...SOME
POTENTIALLY LASTING FOR DAYS...A WINTER STORM WATCH HAS BEEN
MAINTAINED FOR ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. HOWEVER...BASED ON
THE LATEST EXPECTED IMPACTS WE HAVE SEGMENTED THE WATCH INTO
VARIOUS DIFFERENT GROUPINGS...AND WE/LL DEFINITELY NEED TO CONSIDER
UPGRADING TO A WARNING AT SOME POINT BY LATE TODAY.
CATEGORICAL POPS WILL BE IN RULE...AND TEMPS WILL DROP TO THE MID
AND UPPER 20S MOST LOCATIONS. WHEN COMBINED WITH NORTH WINDS OF
10-20 MPH...WIND CHILLS WILL BE DOWN INTO THE TEENS JUST ABOUT
EVERYWHERE. THIS WILL ALSO INCREASE THE RISK FOR DAMAGE TO TREES AND
POWER LINES. POWER OUTAGES ARE A CERTAINTY...AND AREA ROADS WILL BE
TREACHEROUS.
WEDNESDAY...SNOW IS EXPECTED TO GRADUALLY END FROM SOUTHWEST/WEST TO
NORTHEAST/EAST AS LOW PRESSURE PULLS AWAY FROM THE COAST. ADDITIONAL
SNOW ACCUMULATION IS LIKELY...MAYBE UP ANOTHER INCH. HOWEVER THERE ARE
MODEL DISCREPANCIES IN HOW FAST THE DRIER AIR WORKS ITS WAY IN...AND
THUS THIS POSES A PROBLEM AS TO HOW FAST THE SNOW SHUTS OFF. SHOULD
THE SNOW LAST LONGER THAN A MORE SIGNIFICANT ACCUMULATION WOULD
OCCUR. THIS PART OF THE FORECAST WILL BE REFINED IN SUBSEQUENT
UPDATES. BOTH MAX AND MIN TEMPS WILL BE HEAVILY DEPENDENT ON
ICE/SNOW COVER...BUT FAR BELOW SEASONAL NORMS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
PROVIDED THE SNOW GETS OUT OF HERE BY THE START OF THE LONG TERM
PERIOD...CONDITIONS WILL BE MUCH QUIETER WITH HIGH PRESSURE IN
CONTROL. THERE IS ALSO A WARMING TREND THAT WILL OCCUR...AS THE HIGH
SHIFTS FROM THE LAND INTO THE ATLANTIC AND THE AIR MASS MODERATES.
THE NEXT COLD FRONT WILL THEN AFFECT THE REGION EARLY NEXT WEEK.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR CIGS/VSBYS SHOULD PREVAIL AT BOTH CHS AND SAV TERMINALS THROUGH
LATE TONIGHT...WITH AN INCREASING CHANCE FOR MVFR CIGS TUESDAY
MORNING. PRECIP CHANCES WILL INCREASE LATE TONIGHT INTO TUESDAY...WITH
MOST PRECIP IN THE FORM OF RAIN AT BOTH TERMINALS THROUGH 14Z TUESDAY.
PRECIP COULD THEN CHANGE OVER TO SLEET AT THE CHS TERMINAL BETWEEN
14Z-18Z TUESDAY AS TEMPS DROP BELOW FREEZING. PRECIP SHOULD REMAIN
IN THE FORM OF LIGHT RAIN AT THE SAV TERMINAL THROUGH 18Z TUESDAY.
EXTENDED AVIATION OUTLOOK...THERE IS A HIGH PROBABILITY FOR
SLEET/FREEZING RAIN AND SNOW IMPACTING KCHS/KSAV TUESDAY INTO
WEDNESDAY. IFR OR LOWER CONDITIONS ARE ANTICIPATED. VFR WEATHER WILL
RETURN FOR LATER IN THE WEEK.
&&
.MARINE...
THIS AFTERNOON...WEAK HIGH PRESSURE OVER THE WATERS WILL KEEP WINDS/SEAS
BELOW SMALL CRAFT ADVISORY LEVELS WELL AHEAD OF AN ARCTIC COLD ADVANCING
TOWARD THE SOUTHEAST COAST. IN GENERAL...SOUTHWEST WINDS WILL RANGE
BETWEEN 10-15 KTS AND SEAS 1-3 FT...HIGHEST OVER OFFSHORE GEORGIA
WATERS THIS EVENING.
TONIGHT...SOUTHWEST WINDS WILL SHIFT NORTH AND STRENGTHEN AFTER
MIDNIGHT AS AN ARCTIC COLD FRONT PUSHES SOUTHWARD THROUGH THE
WATERS. WINDS WILL INCREASE TO 15-20 KT WITH GUSTS TO 25 KT
LATE...FIRST OVER THE SC WATERS. ADVISORIES WILL BE RAISED
STARTING BY DAYBREAK FOR ALL WATERS EXCEPT CHS HARBOR...ALTHOUGH
CONDITIONS WILL BE CLOSE TO ADVISORY LEVELS THERE...ESPECIALLY
NEAR THE HARBOR ENTRANCE.
TUESDAY THROUGH WEDNESDAY...THE ARCTIC COLD FRONT WILL STALL OUT
NEAR OR EAST OF THE GULF STREAM...AS A WAVE OF LOW PRESSURE FORMS
ALONG THE FRONT OFF THE SE COAST BY LATE TUESDAY. THIS LOW WILL
DEEPEN AS IT LIFTS NE ALONG THE FRONT TUESDAY NIGHT AND PULLS AWAY
WEDNESDAY. A TIGHT PRESSURE GRADIENT WILL DEVELOP BETWEEN THE FRONT
AND 1032 MB OR GREATER CONTINENTAL HIGH AND THIS WILL ALLOW FOR
SMALL CRAFT ADVISORY CONDITIONS TO IMPACT ALL ATLANTIC WATERS
BEGINNING EARLY TUESDAY...AND PERSISTING INTO THURSDAY MORNING.
WINDS WILL GENERALLY BE NORTH AND NE AT 20-25 KT AND GUSTY...WITH
SEAS AS HIGH AS 3-5 FT WITHIN 20 NM OF THE SHORE AND 5-7 FT FURTHER
OUT. IT/LL BE A CLOSE CALL ON THE NECESSITY OF AN ADVISORY FOR
CHARLESTON HARBOR...BUT CURRENT INDICATIONS ARE THAT IT/LL FALL SHY.
MARINERS ARE ALSO ADVISED THAT IN COMBINATION WITH THE WINDS THAT
SOME WINTRY WEATHER WILL OCCUR...ESPECIALLY IN CHARLESTON HARBOR
AND WITHIN ABOUT 10-15 NM OF THE COAST. FREEZING RAINS...SLEET AND
EVEN SOME SNOW WILL OCCUR LATE TUESDAY NIGHT INTO WEDNESDAY.
THURSDAY THROUGH SATURDAY...MARINE CONDITIONS WILL IMPROVE AS THE
CONTINENTAL HIGH SHIFTS EAST AND MOVES INTO THE ATLANTIC BY THE
WEEKEND. WINDS AND SEAS WILL COME DOWN...WELL BELOW ANY SMALL CRAFT
ADVISORY CONDITIONS.
&&
.TIDES/COASTAL FLOODING...
DUE TO THE UPCOMING PERIGEAN SPRING TIDES THERE IS A RISK OF
SHALLOW COASTAL FLOODING DURING THE MIDDLE OF THE WEEK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR GAZ087-088-099>101.
WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR GAZ114>116-118-137-138.
WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON FOR GAZ117-119-139>141.
SC...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR SCZ040-042>045-047>052.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 7 AM EST THURSDAY
FOR AMZ350-352-354.
SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 11 AM EST THURSDAY
FOR AMZ374.
&&
SYNOPSIS...
NEAR TERM...DPB
SHORT TERM...
LONG TERM...
AVIATION...DPB
MARINE...DPB
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 27, 4:24 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 424 AM EST MON JAN 27 2014 GAZ087-088-099>101-SCZ040-042>045-047>052-280930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 424 AM EST MON JAN 27 2014 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ114>116-118-137-138-280930- TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- 424 AM EST MON JAN 27 2014 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139>141-280930- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH- 424 AM EST MON JAN 27 2014 ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-280930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 424 AM EST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:52 AM EST | Small Craft Advisory | CHS | 4 days | |
| Jan 27, 4:12 PM EST | Winter Storm Warning | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 57 hr |
Nearby
Ice Storm Warnings in Georgia, 2014Ice Storm Warnings in South Carolina, 2014Every ice storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.